Spiraling multivortex solitons in nonlocal nonlinear media

Daniel Buccoliero, Anton S. Desyatnikov, Wieslaw Krolikowski, Yuri S. Kivshar

Research output: Contribution to journalArticle

70 Citations (Scopus)

Abstract

We demonstrate the existence of a broad class of higher-order rotating spatial solitons in nonlocal nonlinear media. We employ the generalized Hermite-Laguerre-Gaussian ansatz for constructing multivortex soliton solutions and study numerically their dynamics and stability. We discuss in detail the tripole soliton carrying two spiraling phase dislocations, or self-trapped optical vortices.

Original languageEnglish
Pages (from-to)198-200
Number of pages3
JournalOptics Letters
Volume33
Issue number2
DOIs
Publication statusPublished - Jan 15 2008
Externally publishedYes

Fingerprint

solitary waves
vortices

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics

Cite this

Spiraling multivortex solitons in nonlocal nonlinear media. / Buccoliero, Daniel; Desyatnikov, Anton S.; Krolikowski, Wieslaw; Kivshar, Yuri S.

In: Optics Letters, Vol. 33, No. 2, 15.01.2008, p. 198-200.

Research output: Contribution to journalArticle

Buccoliero, D, Desyatnikov, AS, Krolikowski, W & Kivshar, YS 2008, 'Spiraling multivortex solitons in nonlocal nonlinear media', Optics Letters, vol. 33, no. 2, pp. 198-200. https://doi.org/10.1364/OL.33.000198
Buccoliero, Daniel ; Desyatnikov, Anton S. ; Krolikowski, Wieslaw ; Kivshar, Yuri S. / Spiraling multivortex solitons in nonlocal nonlinear media. In: Optics Letters. 2008 ; Vol. 33, No. 2. pp. 198-200.
@article{0ef907d285f4440b94ccb55463b34bf4,
title = "Spiraling multivortex solitons in nonlocal nonlinear media",
abstract = "We demonstrate the existence of a broad class of higher-order rotating spatial solitons in nonlocal nonlinear media. We employ the generalized Hermite-Laguerre-Gaussian ansatz for constructing multivortex soliton solutions and study numerically their dynamics and stability. We discuss in detail the tripole soliton carrying two spiraling phase dislocations, or self-trapped optical vortices.",
author = "Daniel Buccoliero and Desyatnikov, {Anton S.} and Wieslaw Krolikowski and Kivshar, {Yuri S.}",
year = "2008",
month = "1",
day = "15",
doi = "10.1364/OL.33.000198",
language = "English",
volume = "33",
pages = "198--200",
journal = "Optics Letters",
issn = "0146-9592",
publisher = "The Optical Society",
number = "2",

}

TY - JOUR

T1 - Spiraling multivortex solitons in nonlocal nonlinear media

AU - Buccoliero, Daniel

AU - Desyatnikov, Anton S.

AU - Krolikowski, Wieslaw

AU - Kivshar, Yuri S.

PY - 2008/1/15

Y1 - 2008/1/15

N2 - We demonstrate the existence of a broad class of higher-order rotating spatial solitons in nonlocal nonlinear media. We employ the generalized Hermite-Laguerre-Gaussian ansatz for constructing multivortex soliton solutions and study numerically their dynamics and stability. We discuss in detail the tripole soliton carrying two spiraling phase dislocations, or self-trapped optical vortices.

AB - We demonstrate the existence of a broad class of higher-order rotating spatial solitons in nonlocal nonlinear media. We employ the generalized Hermite-Laguerre-Gaussian ansatz for constructing multivortex soliton solutions and study numerically their dynamics and stability. We discuss in detail the tripole soliton carrying two spiraling phase dislocations, or self-trapped optical vortices.

UR - http://www.scopus.com/inward/record.url?scp=40349089031&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=40349089031&partnerID=8YFLogxK

U2 - 10.1364/OL.33.000198

DO - 10.1364/OL.33.000198

M3 - Article

VL - 33

SP - 198

EP - 200

JO - Optics Letters

JF - Optics Letters

SN - 0146-9592

IS - 2

ER -